Vol. 25, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Complex inversion for the generalized convolution transformation

J. N. Pandey and Armen H. Zemanian

Vol. 25 (1968), No. 1, 147–157
Abstract

The complex inversion theory for the convolution transformation, which is due to Hirschman and Widder, is extended to certain generalized functions. This is accomplished by transferring the complex inversion formula onto the testing function space for the generalized function under consideration and then showing that the limiting process in the resulting formula converges with respect to the topology of the testing function space.

Mathematical Subject Classification
Primary: 44.25
Secondary: 46.00
Milestones
Received: 20 December 1966
Published: 1 April 1968
Authors
J. N. Pandey
Armen H. Zemanian